# SDR UALA2009032700903

- Difficulty date: March 26, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 49,529 hours, 18,035 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT TEST FAULTS L FWD EPSU WITH EXT LOAD FWD L FAULT.  FOUND DOOR 1L SLIDE LIGHTS INOP.  SUSPECT WIRE HARNESS BETWEEN SLIDE AND DOOR.  REPAIRED BROKEN WIRE, SYSTEM TESTS OKAY.
